# SDR J7SA2013050701

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N622FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452095
- Aircraft time: 3,767 hours, 3,050 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: LJ01317002
- Part serial: 250907002
- Condition: Failed
- Location: Rt Pylon
- Part time: 3,767 hours, 3,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PYLON OVERHEAT RED CAS ILLUMINATED IN FLIGHT.   AIR DIVERSION, LANDING AND TAXI UNEVENTFUL. R & R RT HIGH PRESSURE DUCT.
